MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC
Model Number MMT-387
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient experienced nausea, vomiting, abdominal pain, difficulty in breathing and had positive results for ketone test.Reportedly, the she was having issues with her infusion sets, where the cannula kept on kinking/bending and which was the probable cause of her hyperglycemic episodes.Her blood glucose level was 33.3 mmol/l at the time of incident.On (b)(6) 2020, the patient was admitted to the hospital with blood glucose level of 33.3 mmol/l due to diabetic ketoacidosis, where she received intravenous insulin, anxiety medication and antibiotics (drug name unknown).On the day of this report ((b)(6) 2020), the patient was still hospitalized, and her current blood glucose level was 7.7 mmol/l.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/6 PCC
MDR Report Key9609378
Report Number3003442380-2020-00124
Device Sequence Number11443425
Product Code FPA
UDI-Device Identifier05705244006492
UDI-Public05705244006492
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-387
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date01/21/2020
Patient Sequence Number1